Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Had sex during period, had a positive PT, took MTP, started to bleed, abdominal pain. What do I expect?

Hi m riya gupta. 21 yrs old.. I hadsex with my boyfrnd in dec mnth duringmy periods. And on jan 10 when m waiting for my periods to come.. I had a pregnancy test n it ws positive. I dnt consult to a doc n after chemist recommendation i had MTP kit. First that big one tablet on 15 jan at 11:45 pm n dn on 17 jan morning i started bleeding . And then again after few hours it stopped again. And then at night i had the remaining four medicines. . Two vaginally and two orally.. But after that no bleeding.. I xperiencd the horrendous pain in my abdomen .. But still there is no sign of bleeding till yet.. Pls pls tell me what i have to do now??
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Hi Riya,
Thanks for writing to us.
One should never take medicines to terminate pregnancy without doctor's consultation.
Prior to terminating any pregnancy , we prefer doing an ultrasound scan to see if the gestation sac is in the uterus or not( ie we rule out ectopic pregnancy). Once it is confirmed that its uterine, medicines can be taken to terminate early pregnancy.
Sometimes with oral medicines, abortion is incomplete. The same seem to have happened in your case too. In such cases we prefer doing dilatation and curettage.
So I would advise that you meet a gynaecologist as early as possible. Incomplete abortion can lead to sepsis which can be fatal.
Hope this helped.
Take care
Answered: Mon, 30 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor